# SDR CALA0400105

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 52,201 hours, 27,027 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1400
- Condition: Cracked
- Location: Nr2 Pylon Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.75 INCH CRACK IN NR 2 PYLON STRUT SKIN AT ACCESS DOOR 5824R CUTOUT, TOP FORWARD CORNER.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER AND FILLERS WERE INSTALLED IAW ECRA 5430-01204.
